MAUDE Adverse Event Report: MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; Implant, Endosseous, Root-Form

MIS Implants Technologies Ltd. SEVEN internal hex. implant dia. 3.75 L 10mm; Implant, Endosseous, Root-Form
Catalog Number MF7-10375
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced a dental implant loss.There was no reported injury.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
SEVEN internal hex. implant dia. 3.75 L 10mm
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 barlev industrial park
IS 
Manufacturer (Section G)
MIS Implants Technologies Ltd.
p.o. box 7
2015600 barlev industrial park
IS  
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60w
york, PA 17401
+1(717)845-7511
MDR Report Key50731175
Report Number3004203816-2026-25672
Device Sequence Number10662353
Product Code DZE
UDI-Device Identifier07290108999198
UDI-Public07290108999198
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMF7-10375
Device Lot NumberW24006573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown